


default search action
"Shape Optimization of an Elliptic Equation in an Exterior Domain."
Gengsheng Wang, Lijuan Wang, Donghui Yang (2006)
- Gengsheng Wang, Lijuan Wang, Donghui Yang:
Shape Optimization of an Elliptic Equation in an Exterior Domain. SIAM J. Control. Optim. 45(2): 532-547 (2006)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.